An orthogonality relation for multivariable Bessel polynomials
journal contributionposted on 28.02.2013, 14:52 by Martin Hallnas
In a recent paper we introduced a multivariable generalization of the Bessel polynomials, depending on one extra parameter, and related to the so-called hyperbolic Calogero–Moser–Sutherland model with external Morse potential. In this paper, we obtain a corresponding multivariable generalization of a well-known orthogonality relation for the (one-variable) Bessel polynomials due to Krall and Frink [H.L. Krall and O. Frink, A new class of orthogonal polynomials: the Bessel polynomials, Trans. Amer. Math. Soc. 65 (1949), pp. 100–115].
- Mathematical Sciences